# SDR 2013FA0000665

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N787AD
- Make and model: Amd FALCON7X
- Aircraft serial: 073
- Aircraft time: 1,283 hours, 687 cycles
- Engine: Pwc PW307A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Overheated
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GENERATOR FEEDER CABLE, WHICH TERMINATES AT FRAME 46 BULKHEAD CONNECTOR, HAD OVERHEATED.
